# SDR 2000ZZZX634

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 777111232
- Condition: Mismanufactured
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION AND TIGHTENING OF BOLTS THAT SECURE THE FORWARD ENGINE MOUNT TO THE PYLON, ONE BOLT BROKE IN TWO AND ANOTHER BOLT STRIPPED.  THIS OCCURRED PRIOR TO THE BOLTS REACHING FINAL TORQUE.  THIS IS CURRENTLY BEING INVESTIGATED BY BOEING AND IS ALSO BEING TRACKED BY GEES SAFETY PRODUCT MANAGEMENT TEAM (SPMT).
